It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-23-2005, 04:59 PM   #1
Newbie
(male)
 
Join Date: Oct 2005
Posts: 1
VeliuX HB User
Overdose and permanent damage probs.

Hello, my name is John, im 18, and i have some questions reguarding an overdose i did a year or 2 ago i didnt seek medical attention. This is what i took about 10 Paxil 40mg ( i think it was), 20 Respiradol .25mg, and about 35-40 Clonidine 0.1mg.... i was stupid at the time, i was very sick, my paxil was giving me blackouts and i couldnt stop cause i was under 18, my family kept me on it. So i got mad one night at took all those pills, and layed down, i fell asleep rather quick, all i can remember about the sleep was just flashing blackness, and white light. i awoke up in the morning opened my eyes and everything was black i started to scream then i shut them, then opened and a faint picture of the room apeared and each time i turned my head it felt like i was moving at 100+ mph, and i seen severe tracers plus i got sick to my stomach, had trouble walking, severe weakness, and when i first awoke i had alot of trouble breathing (it felt like i just couldnt get enough oxygen). Unfortunatly i had to be at work in an hour so i crawled litterally to the bathroom and took a shower, hardest shower i had ever taken, then i got dressed another hard thing to do. I got in my car which was stupid made it to work luckily, when i got inside everything was in slow motion it seemed like, my vision got a little better, but each time i turned my head to quickly i would see like a tear in the room, the tear was some kind of green light that appeared in the middle of my vision. It was strange i almost collapsed several times, my boss seen me and asked if i was alright i told her my doc had me on a new medicine and i am having difficulty working so she let me leave (thank god), i went home laid on the couch and cryed thinking damn what if this is permanent, well i fell asleep for 2 whole days, i awoke a little hung-over and groggy, the groggyness and slowness didnt go away for like a week to 3 weeks (it just tappered off gradually). Well, when it did ever since then, i have had heart pains or severe pains in the chest, and my upper and lower right sides hurt alot actually more like one of those annoying pains, and i have strong fatigue at times, and sleep for long hours. I havent told anyone. I am off all the meds since im 18, and i feel great other than those symptoms, i was wondering if those pills could have caused any real permanent damage to anything i havent been able to find anything online, thats why im here. In all theory i believe i should have died that night, but i tell you i bet i was real close cause wow the side effects were amazing in a bad way. why do doctors perscribe this crap, i feel better off my meds, than when i was on them. well thank you for your help, it is much appreciated. Note: to anyone trying to quit paxil withdrawals are severe and may last up to a month at least they did for me, but once i got them out of my system i was a tons better, my doc might as well just perscribed crack hehe

Last edited by VeliuX; 10-23-2005 at 05:02 PM.

 
Sponsors Lightbulb
   
Old 10-24-2005, 09:08 PM   #2
Senior Veteran
(female)
 
Join Date: Jun 2004
Location: arkansas
Posts: 1,591
flintrock HB Userflintrock HB Userflintrock HB Userflintrock HB Userflintrock HB Userflintrock HB Userflintrock HB User
Re: Overdose and permanent damage probs.

Sounds like you have major problems. And yes an overdose can cause permanent damage. And sometimes the damage doesn't show up for awhile. Even hearing loss can occur. You better get to a doctor and tell him what you did so he'll know how to test you and help you. You are 18 and he cannot divulge any of your medical records without your permission..............please get checked out. You wait too long and there may not be any help for you....it might be too late............

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Amphetamine Overdose... Trouble Ever Since. Stu 687 Mental Health 5 05-22-2011 08:35 PM
friend in an induced coma/ drug overdose Kay3282 Family & Friends of Addicts and Alcoholics 8 07-15-2010 01:34 PM
Re: Permanent nerve damage user904 Back Problems 2 11-23-2009 09:21 AM
Doing permanent damage? opus934 Multiple Sclerosis 3 08-15-2009 01:30 PM
concerned about ibproufen overdose vmamba General Health 4 09-22-2006 06:18 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!